Achim Jung

Publications

  1. Published

    Priestley duality for bilattices

    Achim Jung & Umberto Rivieccio, Apr 2012, In: Studia Logica. 100, 1-2, p. 223-252 30 p.

    Research output: Contribution to journalArticlepeer-review

  2. Published

    QRB, QFS, and the probabilistic powerdomain

    Achim Jung, 29 Oct 2014, Proceedings of the 30th Annual Conference on Mathematical Foundations of Programming Semantics (MFPS XXX). Jacobs, B., Silva, A. & Staton, S. (eds.). Elsevier, Vol. 308. p. 167-182 (Electronic Notes in Theoretical Computer Science; vol. 308).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  3. Published

    Quotients of d-Frames

    Tomas Jakl, Achim Jung & , Jun 2019, In: Applied Categorical Structures. 27, 3, p. 261-275 15 p.

    Research output: Contribution to journalArticlepeer-review

  4. Published

    Stably compact spaces and closed relations

    Achim Jung, & , 1 Nov 2001, p. 1-23. 23 p.

    Research output: Contribution to conference (unpublished)Paper

  5. Published

    Stably compact spaces and the probabilistic powerspace construction: in Domain-theoretic Methods in Probabilistic Processess

    Achim Jung, 1 Jan 2004, p. 5-20. 16 p.

    Research output: Contribution to conference (unpublished)Paper

  6. Published

    The Ho-Zhao problem

    Achim Jung & , 17 Jan 2018, In: Logical Methods in Computer Science. 14, 1, 19 p., 7.

    Research output: Contribution to journalArticlepeer-review

  7. Published

    The probabilistic powerdomain for stably compact spaces

    Achim Jung & , 1 Jan 2004, In: Theoretical Computer Science. 328, 3, p. 221-244 24 p.

    Research output: Contribution to journalArticle

  8. Published
Previous 1 2 3 4 Next